# SDR CA110208006

- Difficulty date: February 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 34,762 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE MAIN GEAR HAD TO BE LOWERED BY EMERGENCY SELECTION. ON LANDING THE CREW HAD 3 GREEN INDICATION.
